Vortices in nonlocal Gross-Pitaevskii equation

Nenhuma Miniatura disponível
Shchesnovich, V. S.
Kraenkel, Roberto André [UNESP]
Título da Revista
ISSN da Revista
Título de Volume
Iop Publishing Ltd
We consider vortices in the nonlocal two-dimensional Gross-Pitaevskii equation with the interaction potential having Lorentz-shaped dependence on the relative momentum. It is shown that in the Fourier series expansion with respect to the polar angle, the unstable modes of the axial n-fold vortex have orbital numbers l satisfying 0 < \l\ < 2\n\, as in the local model. Numerical simulations show that nonlocality slightly decreases the threshold rotation frequency above which the nonvortex state ceases to be the global energy minimum and decreases the frequency of the anomalous mode of the 1-vortex. In the case of higher axial vortices, nonlocality leads to instability against splitting with the creation of antivortices and gives rise to additional anomalous modes with higher orbital numbers. Despite new instability channels with the creation of antivortices, for a stationary solution comprised of vortices and antivortices there always exists another vortex solution, composed solely of vortices, with the same total vorticity but with a lower energy.
Como citar
Journal of Physics A-mathematical and General. Bristol: Iop Publishing Ltd, v. 37, n. 26, p. 6633-6651, 2004.